Doctors Lounge - Psychiatry Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Antidepressants
|tall_chica21 - Thu Nov 12, 2009 5:57 pm||
I have been on Sertraline (zoloft) for about a year now. I have been weaning myself off for months and am close to done. I was so tired of the lack of sex drive because of how empty it made me feel. When will that return? is there another drug I should use to still control my anxiety/panic attacks?
|Debbie Miller, RN - Sat Dec 19, 2009 5:53 pm||
There are other drugs that could help with your anxiety and panic but you do need to consult with a doctor to try and find the right one for you. Wellbutrin is in the same general classification but works differently than Zoloft, and is often used in depression without the sexual side effects some of the others exhibit. There are also medications such as Periactin (cyproheptadine hydrochloride) which can relieve SSRI-induced sexual dysfunction.
So, talk to your doctor about your concerns. You don't want to suffer a rebound depression/anxiety because of this. But, each person is individual in their response and I can't say how you will respond once you have stopped the medication or how long before the side effects are gone.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.